# SDR 21GA20240917016

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 101,306 hours, 38,884 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 7321870018
- Part serial: 13537
- Condition: Faulted
- Location: Mlg Ww
- Part time: 3,118 hours, 1,911 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO CVG SELECTED FLAPS AND GOT TRAINING EDGE FLAP DISAGREEE MESSAGE. LANDED WITH FLAPS AT 20 DEGREES.
